# SDR ASAA1159091

- Difficulty date: February 28, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 11,622 hours, 3,630 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT THE FMC DISAGREE LIGHT AND WARNING CAME ON.  WARNING WENT OUT AFTER ACCOMPLISHING THE QRH PROCEDURE.
